# SDR P5CA2016062800152

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,601 hours, 19,183 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT GENERATOR DRIVE DISC, DRIVE LIGHT NOT ON WITH ENGINE SHUTDOWN.  LIGHT TEST OK.  RELAMPED RT GEN DRIVE DISC, SWITCH IAW AMM 33-13-00. PERFORMED OPS CHECK TEST OK, RT IDG IAW AMM 24-11-01.  OPS CHECK GOOD.
